Integral representation of solutions of first-order linear partial differential equations, I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, pp. 1-35.
@article{ASNSP_1976_4_3_1_1_0,
     author = {Treves, Fran\c{c}ois},
     title = {Integral representation of solutions of first-order linear partial differential equations, {I}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {1--35},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {1},
     year = {1976},
     mrnumber = {399635},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1976_4_3_1_1_0/}
}
TY  - JOUR
AU  - Treves, François
TI  - Integral representation of solutions of first-order linear partial differential equations, I
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
DA  - 1976///
SP  - 1
EP  - 35
VL  - Ser. 4, 3
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1976_4_3_1_1_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=399635
LA  - en
ID  - ASNSP_1976_4_3_1_1_0
ER  - 
%0 Journal Article
%A Treves, François
%T Integral representation of solutions of first-order linear partial differential equations, I
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 1-35
%V Ser. 4, 3
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1976_4_3_1_1_0
Treves, François. Integral representation of solutions of first-order linear partial differential equations, I. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, pp. 1-35. http://archive.numdam.org/item/ASNSP_1976_4_3_1_1_0/

[1] R. Beals - Ch. Fefferman, On local solvability of linear partial differential equations, Ann. of Math., 97 (1973), 482-498. | MR | Zbl

[2] R. Hermann, - The Differential Geometry of Foliations, II. Jr. of Math. and Mech., 2 (1972), 303-315. | MR | Zbl

[3] J.N. Mather, Proceedings of Liverpool Singularities, Symposium 1, Lecture Notes in Mathematics 192, Springer-Verlag.

[4] L. Nirenberg - F. Treves, Solvability of a linear first order partial differential equation, Comm. Pure Appl. Math., 16 (1963), 331-351. | MR | Zbl

[5] L. Nirenberg - F. Treves, On local solvability of linear partial differential equations. Part II: Sufficient conditions, Comm. Pure Appl. Math., 924 (1971), 279-288. | MR | Zbl

[6] F. Treves, Solutions of Cauchy problems modulo flat functions, Sémin. Equat. Dér. Part. Ecole Polytechnique Paris (1974-75). | Numdam | MR | Zbl

[7] F. Treves, Solutions élémentaires d'équations linéaires aux dérivées partielles du premier ordre, Sémin. Equat. Dér. Part. Ecole Polytechnique Paris (1974-75).